# SDR 06FDEA1410

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT SHEAR TIES AT FRAME BS 1741 BETWEEN LONGERON 52 AND 51L IN CENTER CARGO COMPARTMENT.  CORROSION REMOVED AS PER SRM 51-21-01 VOL.II. ORIGINAL MATERIAL THK. 0.071" REMOVED   0.004"   X L=6"X W=2" RETAIN 0.067" FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG. 1A VOL.I.   CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
